A Note on Laplace Transforms and Strict Reality in Banach Algebras.
Mathematische Zeitschrift, Tome 102 (1967), pp. 163-165
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__102_170866,
author = {Lars Ingelstam},
title = {A {Note} on {Laplace} {Transforms} and {Strict} {Reality} in {Banach} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {163--165},
year = {1967},
volume = {102},
zbl = {0174.43402},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__102_170866/}
}
Lars Ingelstam. A Note on Laplace Transforms and Strict Reality in Banach Algebras.. Mathematische Zeitschrift, Tome 102 (1967), pp. 163-165. http://geodesic.mathdoc.fr/item/MZ_1967__102_170866/